Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Nausea, headache, difficulty in urination, on treatment for TB in urinary system and gall stones. Diet and treatment advice?

Good Afternoon, My mother is 56 year old. Got TB infection in urinary system and Gallstones of 5-7 mm. Suffering from nausea , headache, fever, pain on right side, has extreme difficulty in passing out urine (burning sensation and tingling pain). On TB treatment for the past 3 months but the difficulty in passing urine has again returned. Pus count 100 hpf. Treatment from General Physician. Kindly advice diet and course of treatment. Thank you.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. tuberculosis is curable, but it take time to be cured completely, T.B of urinary tract will take some more time to be cleared. More over has gall stones also causing right sided pain and vometings.
I advise you to take the advise of an urologist, who will look deep into the urinary tract and plan the treatment . If after completing 3 months treatment he may suggest second line of TB drugs along with general antibiotics.
Besides i advise her some diet recomendations as Avoid taking spices, chillies, junk foods, and oily foods.
Give her more of green leafy vegetables, pulses, sprouts, egg, meat, chicken, milk, fruits, juices, and dry fruits. wishing for a quick recovery and thanks for calling.
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor